Originally posted by Jools
Glad to be back after my hiatus- As some of you know about a year ago I was given the H1N1 vaccine (for the first and last time) I ended up in hospital with kidney failure.... and after much research (and there's a lot of info coming out now) I found that the batch of vaccine I had, contained an antibiotic called Neomycin. Neomycin (if u want to google it) can play havoc with people's kidneys (mine shut down) and I am hearing more and more horror stories about the side effects of this drug (mainly being that it can cause severe urinary/kidney problems) Now one might think yes Jools, but you were one of those unlucky individuals. But having visited some friends in the UK (Pharmacist and Dr) they were horrified as to why this drug was in the vaccine in the first place. This comes on the trail, of recent FDA anomalies and recent withdrawals of drugs due to flimsy testing and instant churning out of drugs not regulated...I merely wanted to share my story and I would not tell people not to take the vaccine...
Apparently Neomycin helps with the absorption of the vaccine through the bowels....But it is a dangerous drug...and not necessarily for anyone with kidney probs...they kicked mine back in and they are fine...no kidney disease ...no prior kidney probs.....The sad thing is I have no answers.....long term I also do not know if they were damaged. I then got congestive heart failure because in order to get my kidneys re-started they pumped me so full on IV My body could not cope...So why then was I back in hospital and they thought is safe to use diuretics? (esp after total kidney failure -which worked)...To me this was a wake up call for the vaccine...I have not taken it this year and am in good health..There is no admittal that there's an issue...was an issue...But I am hearing more and more stories...and like I said initially I find it strange my personal GP stopped giving the vaccine at his practice this year...Just wanted to share